# SDR JR2R2021071156735

- Difficulty date: July 11, 2021
- Submitted: July 11, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 14,455 hours, 8,426 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 14,455 hours, 8,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIBS 11A AND 12A CRACKED. REPAIRED HORIZONTAL BY PERFORMING EMBRAER SB 170-55-0014.
